# SDR MALA000420

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO DOOR TRACK GOUGED IN THE AFT AREA, LOWER HALF.  MAINTENANCE LIGHTLY BLENDED AFFECTED AREA IAW SAAB 340 SRM 51-10-10, TREATED, PRIMED IAW SAAB 340 SRM 51-20-42, AND 43.  NO CRACKS NOTED.
